Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

62 results for “Nonlinear equations”

Set a search alert
Research ArticleOpen accessIn the abstractSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.A new approach using the generalized Sundman transformation to solve explicitly and exactly in a straightforward manner the cubic elliptic Duffing equation is proposed in this study. The method has the advantage to closely relate this equation to the linear harmonic oscillator equation and to be applied to solve other nonlinear differential equations. As a result, explicit and exact general … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,255 accessesView PDFCite
Research ArticleOpen accessIn the abstractTheory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJean Akande, Damien Kolawolé Kêgnidé Adjaï, Marc Delphin MonsiaA mathematical theory is developed through generalized Sundman transformation to show the existence of classes of quadratic Liénard type equations which admit exact and explicit general trigonometric solutions but with amplitude-dependent frequency. The application of the theory to compute also exact and explicit general periodic solutions to nonlinear differential equations like inverted Painlevé-Gambier equations in terms of trigonometric or Jacobian … …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 29 Oct 2018 · 7,220 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.This work shows that the Bratu equation belongs to a general class of Liénard-type equations for which the general solution may be exactly and explicitly computed within the framework of the generalized Sundman transformation. In this perspective the exact solution of the Bratu nonlinear two-point boundary value problem as well as of some well-known Bratu-type problems have been determined. …Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,689 accessesView PDFCite
Research ArticleOpen accessIn the abstractPrediction of Residual Axial Load Carrying Capacity of Reinforced Concrete (RC) Columns Subjected to Extreme Dynamic LoadsMasoud Abedini, Azrul A. Mutalib, Sudharshan N. Raman et al.The evaluation of residual axial load carrying capacity of Reinforced Concrete (RC) columns to explosion load is significant for protection of buildings. The few investigations conducted on residual axial load carrying capacity of RC columns when subjected to blast loads. Therefore, the overall aim of this research is to generate equations on the blast capacity of axially and uniaxial loaded … …American Journal of Engineering and Applied Sciences, Vol. 10, Issue 2 · 5 May 2017 · 8,105 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiA total description of a synchronous Boolean network is typically achieved by a matrix recurrence relation. A simpler alternative is to use a scalar equation which is a possibly nonlinear equation that involves two or more instances of a single scalar variable and some Boolean operator(s). Further simplification is possible in terms of a linear reduced scalar equation which is … …Journal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,667 accessesView PDFCite
Research ArticleOpen accessIn the abstractSOLITARY WAVE MODULATION IN AN ARTERY WITH STENOSIS FILLED WITH A VISCOUS FLUIDYaan Yee Choy, Kim Gaik Tay, Chee Tiong OngIn this study, the derivation of mathematical model for the wave modulation through an incompressible viscous fluid contained in a prestressed thin stenosed elastic tube is presented. The artery is assumed to be incompressible, prestressed thin walled elastic tube with a symmetrical stenosis, whereas the blood is considered to be incompressible and Newtonian fluid. By utilizing the nonlinear equations of … …Journal of Mathematics and Statistics, Vol. 9, Issue 3 · 4 Sep 2013 · 7,090 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamics of Coherent Structures in the Coupled Complex Ginzburg-Landau EquationsTat-Leung YeeProblem statement: In this study, we study the analytical construction of some exact solutions of a system of coupled physical differential equations, namely, the Complex Ginzburg-Landau Equations (CGLEs). CGLEs are intensively studied models of pattern formation in nonlinear dissipative media, with applications to biology, hydrodynamics, nonlinear optics, plasma physics, reaction-diffusion systems and many other fields. Approach: A system of two … …Journal of Mathematics and Statistics, Vol. 8, Issue 3 · 6 Nov 2012 · 6,994 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Perturbative Approach in Nonlinear Singularity AnalysisTat-Leung YeeProblem statement: The study is devoted to the “mirror” method which enables one to study the integrability of nonlinear differential equations. Approach: A perturbative extension of the mirror method is introduced. Results: The mirror system and its first perturbation are then utilized to gain insights into certain nonlinear equations possessing negative Fuchs indices, which were poorly understood in the literatures. … …Journal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,334 accessesView PDFCite
Research ArticleOpen accessIn the abstractVariational Homotopy Perturbation Method for the Zakharove-Kuznetsov EquationsMashaallah Matinfar, Maryam GhasemiProblem statement: In this research, the Variational Homotopy Perturbation Method (VHPM) which is a combination of Variational Iteration Method (VIM) and Homotopy Perturbation Method (HPM) used for the Zakharove-Kuznetsov equations (ZK-equations). Approach: These two methods are proposed by chinese researcher J.H.He. M.A.Noor improved these two methods and established the VHPM. The numerical solution of ZK-equation is of great importance dut … …Journal of Mathematics and Statistics, Vol. 6, Issue 4 · 24 Dec 2010 · 7,261 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Multiderivative Collocation Method for 5th Order Ordinary Differential EquationsS. J. Kayode, D. O. AwoyemiProblem statement: The conventional methods of solving higher order differential equations have been by reducing them to systems of first order equations. This approach is cumbersome and increases computational time. Approach: To address this problem, a numerical algorithm for direct solution of 5th order initial value problems in ordinary differential equations (odes), using power series as basis function, is proposed … …Journal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 8,931 accessesView PDFCite